REAL

Differential operator generalized by fractional derivatives

Ibrahim, Rabha W. and Darus, Maslina (2011) Differential operator generalized by fractional derivatives. Miskolc Mathematical Notes, 12 (2). pp. 167-184. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
266.pdf

Download (842kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:45
Last Modified: 24 Nov 2018 07:45
URI: http://real.mtak.hu/id/eprint/87528

Actions (login required)

Edit Item Edit Item